# SDR SWIA200110479

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,758 hours, 2,234 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 00156
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,039 hours, 1,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED SPOILERON FAULT MESSAGE.  REMOVED AND REPLACED SECU NR 1 DUE TO FAILURE IN SECU NR 1 MODULE-A.  OPS CHECK GOOD IAW MM 27-61-00 AND 27-61-05.
